MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; HME, TRACH

Medline Industries, LP MEDLINE; HME, TRACH
Catalog Number DYNJAAHME30
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Cough (4457)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the trachs are falling apart and the filter fall out within an hour of putting it on.".
 
Additional Manufacturer Narrative
The customer reported that filters would "explel out with coughing & sometimes while just breathing" and have had to change very frequently, nearly every hour to 2 hours; per the customer there was "no choking or falling into airway.No medical emergency." medline quality received and inspected two photos which appeared in used condition and the left side of the filter when looking at the photo was no longer in place.As a result, one side of the filter has come out was confirmed, however, medline was unable to determine a root cause without a physical sample.A retrospective query on the item number for the past six months found no similar complaint(s), the manufacturing site was notified of the issue, and the division will monitor the complaint during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
HME, TRACH
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50694876
Report Number1417592-2026-35058
Device Sequence Number9685138
Product Code BYD
UDI-Device Identifier40888277333421
UDI-Public40888277333421
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAAHME30
Device Lot Number2233501
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/26/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight110 LB